advertisement
Question
Posted by: HP | 2008/07/15

Trying to fall pregnant

I have been on Triphasil for about 8 years and my husband and i have decided to start trying for a baby. I went off triphasil last month on about the 9th of june and this is when i had my last period. I calculated that i should start my next period on the 7th July but i have still not had it. Is it normal not to have a regular period after stopping triphasil?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Yes, it is. Have a look at the Top 5 questions on stopping the Pill.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: anon | 2008/07/15

my sister in law stoped taking triphasil in october and the first week in november she got pregant. good luck

Reply to anon

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement